Crossref journal-article
JSTOR
Radiation Research (1121)
Bibliography

Zaider, M. (1993). A Mathematical Formalism Describing the Yield of Radiation-Induced Single- and Double-Strand DNA Breaks, and Its Dependence on Radiation Quality. Radiation Research, 134(1), 1.

Authors 1
  1. M. Zaider (first)
References 0 Referenced 5

None

Dates
Type When
Created 18 years, 9 months ago (Nov. 16, 2006, 5:32 p.m.)
Deposited 7 years, 3 months ago (May 9, 2018, 5:08 a.m.)
Indexed 3 years, 4 months ago (April 13, 2022, 3:26 p.m.)
Issued 32 years, 4 months ago (April 1, 1993)
Published 32 years, 4 months ago (April 1, 1993)
Published Print 32 years, 4 months ago (April 1, 1993)
Funders 0

None

@article{Zaider_1993, title={A Mathematical Formalism Describing the Yield of Radiation-Induced Single- and Double-Strand DNA Breaks, and Its Dependence on Radiation Quality}, volume={134}, ISSN={0033-7587}, url={http://dx.doi.org/10.2307/3578495}, DOI={10.2307/3578495}, number={1}, journal={Radiation Research}, publisher={JSTOR}, author={Zaider, M.}, year={1993}, month=apr, pages={1} }